Journal of Symbolic Logic

A Note on a-Prime Models

Bradd Hart, Zeljko Sokolovic, and Predrag Tanovic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We answer a question of Cassidy and Kolchin about the universality of the constrained closure of a differential field by working in a larger category of models.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1557-1562.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745937

Mathematical Reviews number (MathSciNet)
MR1780070

Zentralblatt MATH identifier
0947.03051

JSTOR
links.jstor.org

Citation

Hart, Bradd; Sokolovic, Zeljko; Tanovic, Predrag. A Note on a-Prime Models. J. Symbolic Logic 64 (1999), no. 4, 1557--1562. https://projecteuclid.org/euclid.jsl/1183745937


Export citation